Phentermine is a popular anti-obesity medication that affects the sympathetic nervous system, which in turn affects various functions of the body, including saliva production, the lungs, and the immune system.
While it is known to help reduce body weight and improve overall health, it is not without its side effects.
One of the commonly reported side effects of this medication is throat pain, tightness, sore throat, or mucous in the throat.
These symptoms can be alarming and frustrating for patients who are looking to improve their health.
I will be discussing the impact that phentermine has on your oral health, namely your throat and mouth, in the next few paragraphs of this post.
Therefore, continue reading to acquire the information that you seek.
Does phentermine affect the throat? (why the mucus?)
People who want to lose weight frequently use phentermine because it is an effective weight loss medication.
However, this medication may cause some adverse effects, one of which is related to throat symptoms.
Phentermine therapy may cause a sore throat, bronchitis, cough, and swelling of lymph nodes due to an allergic reaction, which can significantly affect the respiratory system.
One of the unpleasant side effects that some people taking phentermine may experience is bronchitis, which is characterized by bronchial inflammation and the production of mucus.
Coughing with yellow-grey phlegm and wheezing are common symptoms.
As reported in a clinical study involving 13,858 patients, 103 (0.74%) of whom reported bronchitis with phentermine use, mostly occurring in 50-59 year old females who had been taking it for over a month.
Why does phentermine give you a lump in your throat?
For those who take phentermine, the feeling of a lump in their throat can be an uncomfortable and frustrating experience.
This sensation is known as Globus Pharyngeus, and is caused by a tightness or choking feeling that can cause itchiness, heartburn, and other symptoms.
Unfortunately, research shows that this condition affects a significant number of individuals who take phentermine, with 12 out of 13 (or 858 people) being affected.
Users have reported a range of other symptoms, such as dry mouth, headaches, and even severe acid reflux and esophageal pain.
While the exact cause of this discomfort may not be fully understood, Dr. Deborah has suggested that a slight swelling in the throat could be to blame.
Whatever the cause, it is clear that this is an issue that those taking phentermine should be aware of.
Safe Phentermine Alternative With No Side Effects
Looking for a safe and effective alternative to Phentermine that has no side effects seems like a daunting task, but it is not impossible.
After thorough research and careful consideration, PhenQ has proven to be a great option for those seeking a natural and safe weight loss supplement.
PhenQ provides all of the benefits of phentermine without the negative side effects such as jitters, headaches, or insomnia.
With its unique and scientifically proven formula, PhenQ can help increase metabolism, decrease appetite, and boost energy levels for maximum weight loss results.
Say goodbye to worrying about harmful side effects and try PhenQ as a safe alternative to Phentermine.
Does phentermine cause dry mouth?
Dry mouth is a commonly reported side effect of phentermine, a prescription weight loss medication.
Research suggests that about 80% of people taking phentermine experience this uncomfortable sensation, which can persist throughout treatment.
To counteract this symptom, it is recommended to drink at least eight glasses of water per day.
A 2013 review posits that phentermine stimulates the sympathetic nervous system, causing a reduction in saliva production and a sensation of dryness in the mouth.
Although dry mouth can be an unpleasant side effect, with proper hydration and monitoring, it is often a manageable part of taking phentermine.
Can phentermine give you a sore throat?
As with any medication, phentermine carries potential side effects. One of the more common ones is dry mouth.
Over time, this can cause discomfort in the throat, leaving it feeling rough, scratchy, and ultimately sore.
Studies have shown that, while this doesn’t happen to every user, it is still a possibility.
In fact, out of 13,858 users polled, 24 of them reported experiencing a sore throat as a result of taking phentermine.
Interestingly, the vast majority of those affected were women between the ages of 30 and 39.
While this isn’t a reason to avoid taking phentermine altogether, it’s important to stay vigilant and seek medical advice if you experience any discomfort.
Is phentermine associated with burn mouth syndrome?
Burning mouth syndrome is a perplexing condition that affects countless people globally. It manifests as a persistent and uncomfortable burning sensation or pain in the mouth.
Although the exact cause of this ailment remains unknown, several factors, including hormonal imbalances, nerve damage, and oral candidiasis, are believed to contribute to its onset.
Of note, there have been speculations that phentermine, a popular appetite suppressant medication, may lead to dry mouth and potentially an increased risk for burning mouth syndrome.
Despite this suggestion, there is currently no concrete evidence to support this association.
To develop better treatment options for those suffering from burning mouth syndrome, researchers and clinicians must continue to look into the underlying causes of this condition.
Is it possible to be allergic to phentermine?
When it comes to phentermine, it’s important to be aware of the potential for allergic reactions.
Symptoms can range from mild, such as a rash or hives, to more serious issues like trouble breathing and chest tightness.
Unfortunately, it’s impossible to know beforehand if you’ll have an allergic reaction, as it can be triggered by any number of factors, including active or inactive ingredients.
One thing to keep in mind is that, in most cases, a rash caused by phentermine will resolve itself within a few days.
However, it’s always a good idea to seek medical advice if you experience any of these symptoms to ensure you receive proper treatment.
Can phentermine make it tough to swallow?
Phentermine has been known to cause difficulty swallowing in some individuals who take it. This medication can also cause throat tightness, making it difficult to consume food or drink.
These symptoms can be particularly frustrating for those who are already dealing with a sore throat or other throat discomfort.
While not a common side effect, it is important to be aware that difficulty swallowing can occur while taking phentermine and to consult with a healthcare provider if it does.
When taking Phentermine to assist with weight loss, it is important to be aware of potential side effects.
While throat irritation and excessive mucus production are possible, they are not as common as other side effects.
It’s important to note that dry mouth or allergic reactions may be the cause of the throat irritation, while bronchitis may be the cause of the excess mucus.
If either of these symptoms occur, it’s crucial to visit a doctor or an ENT specialist immediately to ensure proper treatment. Always prioritize your health and safety when pursuing weight loss goals.
I'm Jacob Foxx, a proud native of the outskirts of Chicago, Illinois. I was enamored with the expansive Star Trek universe and its promise of cutting-edge technology and space travel from a young age. This early fascination with science fiction sparked my imagination and laid the foundation for my writing career. Alongside my love for the cosmos, I developed a passion for fitness in my formative years.
This dual interest in the world of tomorrow and the pursuit of physical health has greatly informed my writing, allowing me to explore themes of human potential and the future of our species. As an author, I strive to blend these passions into compelling narratives that inspire readers to dream and to push their own boundaries.